# SDR AALA20161206007

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 20,856 hours, 8,279 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  OVERWING EMERGENCY EXIT DOOR AT SEAT 15A HAS A MISSING RELEASE STRAP COVER.  INSTALLED STRAP COVER.  OPERATIONAL CHECK GOOD.
